Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Does bleeding after i pill continue for 10 days ?

Hi,Im 24yr and married .I had sex with my husband on aug 5st 2011 7days after my regular period and took ipill on 6nd aug 2011.I got periods again on 13th aug 2011..and now its 10days bleeding has not stopped and its brownish in colour from day 1... Am I pregant ? please reply the cause and remedy.. thank u
Asked On : Mon, 22 Aug 2011
Answers:  2 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
Read your prob, after taking this drug if you have bleeding n browinish discharg it does not means you get pregnant. this tab is nothing but hormonal tab so these are the side effects of these tab. do not worry you should with your doc n do as per his advise. you should take it with in 48hrs of pregnancy so you cant get pregnant.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Due to I-pill there is hormonal disturbance which is causing this problem. You can take T.Pause for stopping the bleeding. Consult your Doctor to examine you and look for causes like Fibroid, polyp, endometrial thickness by ultrasound, possible ovarian cyst like PCOD. Next time try to avoid this emergency contraceptive as it has lot of side effects like weight gain, vomiting, breast pain, irregular heavy bleeding, abdominal pain. Use condom or go on regular contraceptive to prevent pregnancy.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor